# SDR W9BA2025031080000

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N876UC
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5652
- Aircraft time: 8,276 hours, 6,713 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI AT KUOX OUR CREW EXPERIENCED A LOSS OF BRAKING DURING THE INITIAL BRAKE TEST. THE CREW USED THE EMERGENCY BACKUP BRAKE SYSTEM AND BROUGHT THE ARCRAFT TO AN UNEVENTFUL STOP. GROUND CREW WAS CONTACTED AND THE AIRCRAFT WAS REPOSITIONED BACK TO THE RAMP. TROUBLESHOOTING IS UNDERWAY AND WE HAVE A TECHNICIAN THAT IS VERY FAMILIAR WITH THE XLS SENT FROM OUR FACILITY TO THE AIRCRAFT TO ENSURE THIS ISSUE IS CORRECTED.
